Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Frequent cold and cough. Need a remedy? Can I take pantadoc and montex?

Hi my problem is very common i.e cold & cough but it is very often.One in 15 days i will be getting cold, and once i got cold & cought it will be for 15 days . again 15 -20 days gap will be there and again it is coming. I don't know whether because of weather change, or something.
I consulted a doctor yesterday, he gave tablets pantadoc, penhance, montex after doing a blood test and said everything is ok.
I don't know what blood test he did . he told ESR is hight but it's ok. ARe these tablets are safer to take?
Asked On : Sat, 30 Mar 2013
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
ENT Specialist 's  Response
Thanks for contacting HCM
treatment prescribed by you doctor is good , if it is not respond then go to X ray (X ray Chest PA view and X ray PNS ) to rule out the sinus and chest infection if any . Better to consult ENT specialist for thorough examination.
Answered: Tue, 9 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor